MAUDE Adverse Event Report: COOPERSURGICAL, INC. STERILE 4.0 SOFT KOH-EFF; UTERINE MANIPULATOR, SINGLE-USE

COOPERSURGICAL, INC. STERILE 4.0 SOFT KOH-EFF; UTERINE MANIPULATOR, SINGLE-USE
Model Number AD750SC-KE40
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a lap hysterectomy the balloon from advincula delineator was removed from the manipulator and left in the patient.Complainant recommend that the balloon (pneumo occluder) not be a detachable item.No adverse event reported.No additional information.Ad750sc-ke40 sterile soft koh 2023-07-0000297.
 
Additional Manufacturer Narrative
Customer has indicated that the product will not be returned to cooper surgical for investigation.The product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Distribution history: the complaint product was manufactured at csi stafford on 05/10/21 under work order (b)(4).Manuf.Record review: dhr - 239059 and sub-assembly used dhr-300638 for pn:23667-1 occluder balloon were reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review incoming inspection record review not applicable to this product.Service hist.Record service history record not applicable to this product.Historical complaint review a review of the 2-year complaint history did not show similar reported complaint conditions, where slips.Product receipt the complaint product has not been returned to coopersurgical.Visual eval.Evaluation of the complaint unit could not be completed as the complaint unit has not been returned.If the unit should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation of the complaint unit could not be completed as the complaint unit has not been returned to coopersurgical.If the unit should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause during investigation it was found that dhr-300638 was used to assemble the complaint product, no non-conformities, related to the complaint condition, were noted.It is possible that during usage the device was removed from the patient without deflation of the occluder balloon, causing the balloon to slip off, the product ifu mentions prior to removing the advincula delineator from the uterus, remove air from both the uterine tip balloon and the pneumo occlusion balloon.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information is available.

Brand Name
STERILE 4.0 SOFT KOH-EFF
Common Device Name
UTERINE MANIPULATOR, SINGLE-USE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key17396695
Report Number1216677-2023-00108
Device Sequence Number6054569
Product Code HEW
UDI-Device Identifier00888937021370
UDI-Public(01)00888937021370(10)305275(17)240510
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K180429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2024
Device Model NumberAD750SC-KE40
Device Catalogue NumberAD750SC-KE40
Device Lot Number305275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 YR
Patient SexFemale